ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Aiyappan, S and Nandakumaran, AK and Sufian, Abu (2019) Asymptotic analysis of a boundary optimal control problem on a general branched structure. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES .

Aiyappan, S and Nandakumaran, A K (2017) Optimal control problem in a domain with branched structure and homogenization. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 40 (8). pp. 3173-3189.

Nandakumaran, Akambadath and Prakash, Ravi and Sardar, Bidhan Chandra (2016) Asymptotic analysis of Neumann periodic optimal boundary control problem. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 39 (15). pp. 4354-4374.

This list was generated on Wed May 29 04:30:23 2024 IST.